# SDR ASAA1078178

- Difficulty date: August 13, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 33,665 hours, 14,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 WL 150 - 156 LBL 15 VAPOR BARRIER CRACKED.  REPAIRED DAMAGED VAPOR BARRIER.
